Some Fredholm equations with boundary layer resonance

M. Georgiou*, W Edward Olmstead

*Corresponding author for this work

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

Certain singularly perturbed differential equations which exhibit boundary layer resonance are difficult to solve by the application of standard asymptotic methods. After reformulation as a singularly perturbed integral equation and treatment by a recently developed asymptotic methodology, the desired solution is obtained in a straightforward manner.

Original languageEnglish (US)
Pages (from-to)460-467
Number of pages8
JournalZAMP Zeitschrift für angewandte Mathematik und Physik
Volume42
Issue number3
DOIs
StatePublished - May 1 1991

ASJC Scopus subject areas

  • Mathematics(all)
  • Physics and Astronomy(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Some Fredholm equations with boundary layer resonance'. Together they form a unique fingerprint.

  • Cite this